# SDR GUU2005F00038

- Difficulty date: July 5, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- Engine: Pwa PW118B
- System (JASC): 3440 · Independent Position Determining System
- Part: Display
- Part number: 6227236012
- Condition: Shorted
- Location: Fwd Instr Panel
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, A MOMENTARY SMELL OF ELECTRICAL SMOKE.  MULTI-FUNCTION DISPLAY BLANKED OUT, FLIGHT CONTINUED.  REPLACED MULTI-FUNCTION DISPLAY.  (K)
